×

Found 23,119 Documents (Results 1–100)

100
MathJax

Existence of attractors for approximations to the Bingham model and their convergence to the attractors of the initial model. (English. Russian original) Zbl 07566680

Sib. Math. J. 63, No. 4, 699-714 (2022); translation from Sib. Mat. Zh. 63, No. 4, 842-859 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Attractors of the Navier-Stokes equations in a two-dimensional porous medium. (English. Russian original) Zbl 07528254

J. Math. Sci., New York 262, No. 3, 246-261 (2022); translation from Probl. Mat. Anal. 115, 15-28 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software